# SDR DALA1225280946

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 59,819 hours, 45,181 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59306101
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN MSP FOR PSV AND DURING INSPECTION PER EA 09-470871-12AD A DAMAGED HOLE WAS FOUND ON THE RT LOWER AFT PORTION OF THE REMOVABLE LEADING EDGE SKIN.  THE DAMAGED HOLE IS THE 11TH HOLE UP FROM ZFS=52.  A TRIMOUT REPAIR FOR THIS HOLE LOCATION IS NOT ALLOWED PER SG90550004 REV "B".  REPAIR ACCOMPLISHED PER ER/A 502550-14AD.
